Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from nausea. Took pantacid dsr and zanocin oz. Started vomiting. Side effect on medicine?

Hi, Since last week I m suffering from nausea after having outside food. I consulted a Gasentrologist and he prescribed me Pantacid DSR and Zanocin OZ. First day when I took medicine I was ok. BUt from the next day, my condition worsened. I m vomitting repeatedly and is having a dizziness at time. As, prescribed by the doctor, I m on a bland diet with no oil and no spice. But my condition is not improving atall. Could this be a sideeffect of the medicine?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for your query

Nausea and vomiting are often made worse when the patient is dehydrated, resulting in a vicious cycle. The nausea makes it difficult to drink fluid, making the dehydration worse, which then increases the nausea. Intravenous fluids may be provided to correct this issue and break the cycle.

There are a variety of anti-nausea medications (antiemetics) that may be prescribed. They can be administered in different ways depending upon the patient's ability to take them. Medications are available by pill, liquid, or tablets that dissolve on or under the tongue, by intravenous or intramuscular injection, or by rectal suppository.

Common medications used to control nausea and vomiting include:

promethazine (Phenergan),

prochlorperazine (Compazine),

droperidol (Inapsine)

metoclopramide (Reglan), and

ondansetron (Zofran).

Home treatment can help relieve nausea. Drink clear, cold water. Eat only light, bland foods -- start with crackers or plain bread. But for proper nutrition you'll need to find a variety of vegetables and proteins that don't upset your stomach. Stay away from fried or greasy foods. Steer clear of sweets. Eat small meals and eat them slowly. Rest a while after eating.

Home treatment can also help with vomiting. As you are able to do so, drink a little water. If you keep it down, drink more in gradually increasing amounts
Wishing you good health.

Regards, Dr. Sharmila
Answered: Thu, 28 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor